# SDR ABXA20161007160

- Difficulty date: October 7, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 88,120 hours, 40,654 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 148T13031
- Condition: Cracked
- Location: Bs 1702
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1702 STRINGER 3R FRAME ANGLE CRACKED. REMOVED AND REPLACED FRAME ANGLE IAW SRM 51-40-02.  AIRCRAFT WAS GROUNDED.
